Tag: women in mathematics

Mathematics professor emerita Marie Vitulli continues to distinguish herself

Marie Vitulli, professor emerita of mathematics, was honored in January as a Fellow of the Association for Women in Mathematics, during the Joint Mathematics Meetings in Baltimore. The AWM Fellows Program was established “to recognize individuals who have demonstrated a sustained commitment to the support and advancement of women in the mathematical sciences, consistent with […]

Marie Vitulli publishes two articles on women in mathematics

Marie A. Vitulli, professor emerita of mathematics and a long-time CSWS faculty affiliate, recently published a pair of articles relevant to Women’s History Month in Notices of the American Mathematical Society, Vol. 65, No. 3. One is a 25-year-long study of gender (and citizenship) differences in first jobs of PhDs from US institutions. The other […]